Mode-Matching Analysis of a Coaxially-Driven Finite Monopole Based on a Variable Bound Approach

Young Seung LEE  Seung Keun PARK  

Publication
IEICE TRANSACTIONS on Communications   Vol.E96-B   No.4   pp.994-1000
Publication Date: 2013/04/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E96.B.994
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Antennas and Propagation
Keyword: 
finite monopole antenna,  mode-matching,  variable bound approach,  input admittance,  current distribution,  

Full Text: PDF>>
Buy this Article




Summary: 
The problem of a finite monopole antenna driven by a coaxial cable is revisited. On the basis of a variable bound approach, the radiated field around a monopole antenna can be represented in terms of the discrete modal summation. This theoretical model allows us to avoid the difficulties experienced when dealing with integral equations having different wavenumber spectra and ensures a solution in a convergent series form so that it is numerically efficient. The behaviors of the input admittance and the current distribution to characterize the monopole antenna are shown for different coaxial-antenna geometries and also compared with other existing results.